MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610130
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the angio-seal was being used on the patient.When they got to the pull back step and whole angio-seal pulled out of the patient.The anchor never came out of the tip of the sheath.Manual pressure was applied.The patient was ok.The doctor cut open the sheath to visualize, the anchor was stuck in the sheath.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided a4: weight: requested, not provided a5: ethnicity: requested, not provided a6: race: requested, not provided d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e3: occupation: (b)(6).The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas 00725
PR   00725
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50882882
Report Number3013394970-2026-00578
Device Sequence Number10704765
Product Code MGB
UDI-Device Identifier00389701011820
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610130
Device Catalogue Number610130
Device Lot Number0001617858
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale